Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 65, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 10, 2015, 4:09 PM CDT for Bryan County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 4:09 PM CDT (21:09 UTC)
- Expired
- May 10, 2015, 4:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:58 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
390
WFUS54 KOUN 102109
TOROUN
OKC013-102145-
/O.NEW.KOUN.TO.W.0065.150510T2109Z-150510T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 445 PM CDT
* AT 409 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES SOUTH OF HENDRIX...MOVING NORTHEAST AT
25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ACHILLE...KEMP AND HENDRIX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3369 9636 3372 9637 3378 9643 3378 9646
3388 9636 3387 9624 3382 9617 3380 9618
3380 9616 3377 9617 3375 9620 3375 9623
3377 9627 3377 9629 3370 9632 3369 9635
TIME...MOT...LOC 2109Z 223DEG 23KT 3370 9643
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
AUSTINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 12:44 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 10, 12:44 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT SUN MAY 10 2015
.DISCUSSION...
10/18Z TAF DISCUSSION BELOW.
&&
.AVIATION...
INCLUDED MENTION OF TSRA AT KOKC/KOUN UP TO KPNC WITH CONVECTION
INITIATING ALONG INCOMING FRONTAL BOUNDARY. HIGHEST CONFIDENCE UP
AROUND KPNC BUT WITH SOME MODEL GUIDANCE POINTING TO A SOUTHERN
EXTENT OF CONVECTION NEAR I-40 WILL MENTION AT KOKC/KOUN.
OTHERWISE...VFR CONDITIONS EXPECTED LATE THIS AFTERNOON THROUGH
END OF FORECAST POST FRONTAL WITH LIGHT TO MODERATE NORTHERLY LOW
LEVEL WIND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 76 51 70 50 / 60 20 0 0
HOBART OK 78 49 70 48 / 20 10 0 0
WICHITA FALLS TX 78 55 72 51 / 70 10 10 0
GAGE OK 74 43 68 43 / 10 10 0 0
PONCA CITY OK 77 48 69 45 / 60 20 0 0
DURANT OK 76 60 75 54 / 100 70 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ026-028>032-039>043-
045>048-050>052.
TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ090.
&&
84/11Hazardous weather outlook, May 10, 3:40 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 340 PM CDT SUN MAY 10 2015 OKZ004>048-050>052-TXZ083>090-112030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 340 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS EXTREME SOUTHEAST OKLAHOMA WITH A SLIGHT RISK COVERING CENTRAL PARTS OF OKLAHOMA. LOCATION... THE ENHANCED RISK AREA GENERALLY COVERS ATOKA AND BRYAN COUNTIES. THE SLIGHT RISK AREA IS GENERALLY EAST OF A LINE EXTENDING FROM PONCA CITY AND PERRY...TO OKLAHOMA CITY...TO DUNCAN AND WAURIKA. TIMING... THROUGH MIDNIGHT TONIGHT. IMPACTS... TORRENTIAL RAINFALL AND FLOODING... LARGE HAIL UP TO TENNIS BALL SIZE... DAMAGING WINDS 70 TO 80 MPH... A FEW TORNADOES POSSIBLE MAINLY IN THE ENHANCED RISK AREA... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. DISCUSSION... THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AHEAD OF A COLD FRONT THAT WILL MOVE SLOWLY...NORTHWEST TO SOUTHEAST...OVER OKLAHOMA AND NORTHERN TEXAS. THERE ARE QUESTIONS ABOUT HOW MUCH INSTABILITY CAN BE REALIZED...BUT THE LATEST DATA SUPPORT THE GREATEST RISK FOR REDEVELOPMENT IN THE SLIGHT AND ENHANCED RISK AREAS. INITIATION COULD OCCUR NEAR INTERSTATE-35. ALTHOUGH FLASH FLOODING RAINS WILL BE THE PRIMARY CONCERN...LARGE HAIL AND DAMAGING WINDS WILL ALSO BE COMMON. THE TORNADO THREAT WILL BE LOW AND MAINLY CONFINED TO THE ENHANCED RISK AREA OF SOUTHEAST OKLAHOMA. ALTHOUGH THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT TONIGHT... STORMS MAY LINGER IN PARTS OF SOUTHERN AND SOUTHEASTERN OKLAHOMA... SOUTHEAST OF AN ARDMORE TO ADA TO HOLDENVILLE LINE...CAPABLE OF VERY HEAVY RAINFALL AND POSSIBLE FLOODING. .HEAVY RAIN... HEAVY RAINFALL...ESPECIALLY OVER AREAS SOUTH AND EAST OF INTERSTATE-44 WILL LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING THROUGH TONIGHT. MANY CREEKS RIVERS ARE ALREADY IN FLOOD AND ANY ADDITIONAL RAINFALL WILL WORSEN THE SITUATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY... .THUNDERSTORMS... STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT WEEKEND. SEVERE STORM POTENTIAL WILL EXIST ALONG WITH ADDITIONAL FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 10, 12:58 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SUN MAY 10 2015
OKZ052-101830-
BRYAN OK-
1258 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN COUNTY UNTIL 130 PM
CDT...
AT 1256 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DENISON...MOVING NORTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...KEMP...ARMSTRONG...HENDRIX...
BLUE...UTICA...ALBANY...CARTWRIGHT AND CALERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9626 3377 9627 3377 9629 3373 9631
3372 9631 3368 9635 3378 9643 3377 9650
3382 9653 3382 9658 3383 9658 3414 9636
3408 9614 3395 9602
TIME...MOT...LOC 1756Z 218DEG 50KT 3370 9653
AUSTINSpecial weather statement, May 10, 1:01 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT SUN MAY 10 2015
OKZ008-012-013-101830-
NOBLE OK-KAY OK-GARFIELD OK-
101 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NOBLE...WESTERN KAY AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 130 PM CDT...
AT 100 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF BRAMAN TO 4 MILES NORTH OF BILLINGS TO NEAR
COVINGTON...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...GARBER...COVINGTON...BILLINGS...BRAMAN...
DOUGLAS...CHILOCCO...LUCIEN...BLACKWELL LAKE...CERES...HAYWARD AND
PECKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3622 9738 3623 9782 3658 9745 3700 9740
3700 9702
TIME...MOT...LOC 1800Z 218DEG 32KT 3698 9723 3659 9743 3631 9757Special weather statement, May 10, 1:32 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT SUN MAY 10 2015
OKZ008-013-101900-
NOBLE OK-KAY OK-
132 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NOBLE AND KAY COUNTIES
UNTIL 200 PM CDT...
AT 128 PM CDT...A LINE OF STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BRAMAN TO 4 MILES EAST OF
BILLINGS...MOVING NORTHEAST AT 35 MPH. FUNNEL CLOUDS HAVE BEEN
REPORTED AND WILL CONTINUE TO BE LIKELY WITH THESE STORMS. THE
THREAT FOR A TORNADO THROUGH 2 PM REMAINS VERY LOW.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9703 3669 9705 3660 9704
3659 9706 3659 9704 3660 9691 3656 9689
3656 9690 3651 9703 3644 9704 3637 9739
3700 9732 3700 9675
TIME...MOT...LOC 1828Z 216DEG 29KT 3695 9722 3651 9737Special weather statement, May 10, 1:51 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT SUN MAY 10 2015
OKZ051-052-101930-
BRYAN OK-MARSHALL OK-
151 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN AND SOUTHEASTERN
MARSHALL COUNTIES UNTIL 230 PM CDT...
AT 148 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF POTTSBORO...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...ACHILLE...SILO...MEAD...ARMSTRONG...WOODVILLE...
EASTERN LAKE TEXOMA...CARTWRIGHT...CALERA AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3382 9653 3382 9658 3385 9663 3389 9659
3390 9663 3392 9666 3391 9668 3386 9669
3383 9671 3382 9675 3383 9677 3385 9678
3411 9651 3404 9629 3390 9623 3378 9644
3377 9650
TIME...MOT...LOC 1848Z 227DEG 33KT 3373 9676
AUSTINSpecial weather statement, May 10, 2:07 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 207 PM CDT SUN MAY 10 2015 OKZ042-043-046>048-051-101945- ATOKA OK-CARTER OK-COAL OK-PONTOTOC OK-MARSHALL OK-JOHNSTON OK- 207 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...EAST CENTRAL CARTER...SOUTHWESTERN COAL...SOUTH CENTRAL PONTOTOC...NORTHWESTERN MARSHALL AND JOHNSTON COUNTIES UNTIL 245 PM CDT... AT 205 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANNSVILLE... MOVING NORTHEAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... MADILL...TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...WAPANUCKA... MILBURN...BROMIDE...REAGAN...RUSSETT...PONTOTOC...FILLMORE... CONNERVILLE AND OAKLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3402 9684 3415 9701 3459 9665 3437 9628 TIME...MOT...LOC 1905Z 231DEG 48KT 3417 9685 AUSTIN
Special weather statement, May 10, 2:45 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 10 2015
OKZ047-050>052-102030-
BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
245 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...SOUTHEASTERN
LOVE...MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 330 PM
CDT...
AT 243 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MADILL TO 3 MILES SOUTHWEST OF LEBANON TO NEAR CALLISBURG...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...COLBERT...SILO...MEAD...NIDA...LAKE TEXOMA...
LEBANON...LITTLE CITY...WOODVILLE...WILLIS...CARTWRIGHT...OAKLAND AND
MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3388 9709 3416 9682 3415 9639 3381 9652
3384 9662 3389 9659 3392 9666 3383 9671
3383 9676 3387 9681 3385 9685 3395 9691
3395 9698 3385 9702 3385 9709 3382 9705
3380 9709 3372 9711 3373 9711
TIME...MOT...LOC 1943Z 239DEG 29KT 3406 9680 3394 9695 3370 9704
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:11 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 34 min |
| May 9, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Jefferson, Stephens | 39 min |
| May 9, 7:23 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 112 min |
| May 9, 7:33 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 27 min |
| May 9, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 11 min |
| May 9, 7:44 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 31 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 30 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Stephens | 46 min |
| May 9, 8:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 8:25 PM CDT | Flash Flood Warning | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 8:32 PM CDT | Special Weather Statement | OUN | Custer | 28 min |
| May 9, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie | 46 min |
| May 9, 9:06 PM CDT | Special Weather Statement | OUN | Custer | 24 min |
| May 9, 9:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 9, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Murray, Pontotoc | 52 min |
| May 9, 9:32 PM CDT | Flash Flood Warning | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 44 min |
| May 9, 10:38 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 9, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| May 9, 10:51 PM CDT | Special Weather Statement | OUN | Hughes | 24 min |
| May 9, 11:22 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 58 hr |
| May 9, 11:34 PM CDT | Special Weather Statement | OUN | Coal | 26 min |
| May 10, 12:03 AM CDT | Special Weather Statement | OUN | Coal | 42 min |
| May 10, 12:17 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 51 hr |
| May 10, 3:15 AM CDT | River Flood Warning | OUN | Atoka | 4 days |
| May 10, 5:04 AM CDT | Special Weather Statement | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 56 min |
| May 10, 5:35 AM CDT | River Flood Warning | OUN | Hughes | 12 hr |
| May 10, 5:37 AM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 53 min |
| May 10, 5:58 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 32 min |
| May 10, 7:30 AM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 10, 8:05 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 40 min |
| May 10, 8:12 AM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 10, 8:30 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 10, 9:03 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 10 hr |
| May 10, 12:09 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 10, 12:29 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 45 min |
| May 10, 12:35 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| May 10, 12:54 PM CDT | Special Weather Statement | OUN | Coal, Johnston | 51 min |
| May 10, 12:58 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 10, 1:01 PM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 10, 1:05 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 10, 1:32 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 10, 1:51 PM CDT | Special Weather Statement | OUN | Bryan | 39 min |
| May 10, 2:02 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 8 hr |
| May 10, 2:07 PM CDT | Special Weather Statement | OUN | Johnston | 38 min |
| May 10, 2:45 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston | 44 min |
| May 10, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 45 min |
| May 10, 4:31 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 6 hr |
| May 10, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 23 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 30 min |
| May 10, 4:47 PM CDT | Special Weather Statement | OUN | Marshall | 28 min |
| May 10, 4:57 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 48 min |
| May 10, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 32 min |
| May 10, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| May 10, 5:17 PM CDT | Special Weather Statement | OUN | Love, Marshall | 28 min |
| May 10, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 37 min |
| May 10, 5:50 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 25 min |
| May 10, 5:53 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Johnston | 4 hr |
| May 10, 5:55 PM CDT | Tornado Warning | OUN | Atoka | 23 min |
| May 10, 6:00 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 6:05 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 115 min |
| May 10, 6:23 PM CDT | Special Weather Statement | OUN | Love | 52 min |
| May 10, 6:45 PM CDT | Special Weather Statement | OUN | Atoka | 45 min |
| May 10, 6:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 39 min |
| May 10, 6:53 PM CDT | Special Weather Statement | OUN | Jefferson | 37 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.